Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    What a Great Experience this group has become. The kinship in Brotherhood. There is such a diverse range of topics. This is the place we can be as open as we want to be... Everyone is welcome to join, but it is not a place to Cruise. It's for sharing sexual questions and comments among men.
    Does anyone have experience using HGH injections
    avatar
    seattleron posted:
    I have got this thing going that I want to put on more new upper and lower body muscle. 10- 15 pounds.

    I did some research (a lot) and concluded that I felt okay with injection amino acid peptieds HGH Frag 176 -191 and CJC 1295 w Dac starting about 3 mo ago. Together with a new diet and better eating times.

    My abdominal area fat is slipping away slowly and I am recovered enough from my toes surgery to start back at the gym.

    Yesterday, I went to and appointment at a new medical practice for men only called Innovative Mens Health here in Seattle. Anyway, this naturapathic doctor wants me to start a $2500 a year contract injecting 200 mg testosterone with a pill to nix the estrogen reaction. that stuff scares me, but he sez it would boost my building the muscle. However, I assume the muscle would go away if I stopped the injections.

    Feed back welcome
     
    avatar
    TomCornell responded:
    Your testosterone will go away if you stop the injections. As long as you are supplementing testosterone your body senses that it no longer needs to make it, so you become dependent on the injections.

    Think of that doctor as a crack dealer, once he gets you hooked...
     
    avatar
    seattleron replied to TomCornell's response:
    Tom..I am not injection Tes. I am injecting piece of the amino acid string called Frament (piece) 176-191. What this does is to tell my body to continue producing its own growth hormone and keep it stored in my paturity gland for when I am doing something it can be drawn upon. No change in my own tes.

    I have read a bunch about it on longivity sites and there is no reason not to take it daily for rest of my life. This string also winds back the clock to reduce natural abdominal fat build up. Which it has. Since for it to be effective it is best to not have eaten for three hours prior to injections I stopped eating 3 hours before sleep so that when out body goes into its natureal sleep time repair with no food and an empty stomach it when it uses that stored abdominal fat. Plus it increases the quality of deeper sleep.

    Just wanted you to know I am not doing the tess


    Spotlight: Member Stories

    I am 45, happily married, but bisexual. I have enjoyed some interaction with other men, but pretty lightweight stuff. I have four sons, ages 26, 23, 1...More

    Helpful Tips

    i am 14 years old male
    I am 14 years old and i did not produce sperm or other liquid also i don't feel orgasm what to do ? some weeks ago there was liquid ... More
    Was this Helpful?
    0 of 0 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.